The Diabetes Forum Support Community For Diabetics Online banner
1 - 2 of 2 Posts

· Registered
Joined
·
4 Posts
Welcome to DF, Big Daddy. Have you been able to tell which one might be the culprit? How long have you been taking them?

I take metformin too, 500mg x3 each day. It caused a few days of lower intestinal distress right at the beginning, but since then I barely know it's on board except that it curbs my appetite - which a GOOD thing!

Keep us posted on what your doctor has to say about it.

Take care,
Shanny
For sure it's the metformin. Only take 2 X daily. For some odd reason I'm getting sugar cravings in the middle of the nights (3:a.m.) Not happy with my doctor either. Need to get to a good endocrinologist. For some strange reason raiding the cookie jar and fridge for ice cream in the middle of the night is playing havoc with my levels,,,duh

I'll get a referral and the heck out of that office tomorrow!
This change of diet is hard and I haven't had sugar cravings before.
It's definitely a new learning curve. Add a seizure disorder adn I'm having all types of fun now,,
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top